# SDR COMA0570059

- Difficulty date: May 27, 2005
- Submitted: May 31, 2005
- Operation: Air carrier
- Aircraft: N371CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10082
- Aircraft time: 6,530 hours, 5,031 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Beam
- Part number: CC670341757
- Condition: Corroded
- Location: Mlg
- Part time: 6,530 hours, 5,031 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSVERSE BEAM AT FS 280 FROM LBL36 TO RBL36 IS CORRODED ALONG UPPER AND LOWER EDGES.  REPLACED THE TRANSVERSE BEAM AT FS 280 IAW BOMBARDIER REO 670-53-11-047 REV C.
